# SDR AT0000211

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND PASSENGER DOOR CUTOUT REPAIR NOT DONE IAW DC9 SRM 53-05 FIG 26A.  INSTALLED NEW REPAIR IAW DC9 SRM 53-05 FI G 26A AND REO-L00142.
